# SDR AWXA200600245

- Difficulty date: February 2, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 52,494 hours, 23,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337110004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C5 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON THE RT INBOARD SEAT TRACK BETWEEN FS 41 AND FS 47 IN TWO AREAS.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103.  REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41 TO FS 47 IAW AIRBUS 320 SRM 51-42-11.
